Correction to 'Approximation with Restricted Spectra'.

C.K. Chui; P.W. Smith; J.D. Ward

Mathematische Zeitschrift (1976)

  • Volume: 146, page 291-292
  • ISSN: 0025-5874; 1432-1823

How to cite


Chui, C.K., Smith, P.W., and Ward, J.D.. "Correction to "Approximation with Restricted Spectra".." Mathematische Zeitschrift 146 (1976): 291-292. <>.

author = {Chui, C.K., Smith, P.W., Ward, J.D.},
journal = {Mathematische Zeitschrift},
pages = {291-292},
title = {Correction to "Approximation with Restricted Spectra".},
url = {},
volume = {146},
year = {1976},

AU - Chui, C.K.
AU - Smith, P.W.
AU - Ward, J.D.
TI - Correction to "Approximation with Restricted Spectra".
JO - Mathematische Zeitschrift
PY - 1976
VL - 146
SP - 291
EP - 292
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.